Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 1996

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: S
Number of items: 1.


Swanepoel, Konrad ORCID: 0000-0002-1668-887X (1996) Extremal problems in Minkowski space related to minimal networks. Proceedings of the Mathematical Society, 124 (8). pp. 2513-2518. ISSN 0002-9939

This list was generated on Fri Jul 12 12:36:45 2024 BST.